The Annals of Mathematical Statistics

Some Practical Interpolation Formulas

John L. Roberts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 133-142.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732589

Digital Object Identifier
doi:10.1214/aoms/1177732589

Zentralblatt MATH identifier
61.1243.01

JSTOR
links.jstor.org

Citation

Roberts, John L. Some Practical Interpolation Formulas. Ann. Math. Statist. 6 (1935), no. 3, 133--142. doi:10.1214/aoms/1177732589. https://projecteuclid.org/euclid.aoms/1177732589


Export citation